# SDR UPS06547389

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PS CHECK FOUND 1 EA SMOKE GOGGLES AT SUPERNUMERARY SEAT BROKEN.  REMOVED AND REPLACED SMOKE GOGGLES AT SUPERNUMERARY SEAT PER AMM 26-60-00.
